# SDR SIMA20120825005

- Difficulty date: August 25, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 28,044 hours, 24,997 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION NOTICED THE FLIGHT ATTENDANT EMERGENCY FLASHLIGHT WAS MISSING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND THE MISSING FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AS REQUIRED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
